Alert archive / Arkansas / Tornado Warnings in 2013

Tornado Warning 48, NWS Little Rock, AR

May 31, 2013Monroe County, Woodruff County, Arkansas

NWS Little Rock, AR issued this tornado warning at May 31, 2013, 12:53 AM CDT for Monroe County, Woodruff County, Arkansas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 31, 2013, 12:53 AM CDT (05:53 UTC)
Expired
May 31, 2013, 1:30 AM CDT
In force
37 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Monroe County, AR, Woodruff County, AR

The radar

The Little Rock radar (KLZK), 106 km from the middle of the area, began a volume at 05:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 8:46 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 5.9 hours before the alert went out and 308 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2013-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1766 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2013-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1766 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
814 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

751 
WFUS54 KLZK 310553
TORLZK
ARC095-147-310630-
/O.NEW.KLZK.TO.W.0048.130531T0553Z-130531T0630Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1253 AM CDT FRI MAY 31 2013

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN WOODRUFF COUNTY IN EASTERN ARKANSAS...
  NORTH CENTRAL MONROE COUNTY IN EASTERN ARKANSAS...

* UNTIL 130 AM CDT

* AT 1250 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS SEVERE
  STORM WAS LOCATED NEAR BRINKLEY. DOPPLER RADAR SHOWED THIS SEVERE
  STORM MOVING NORTHEAST AT 20 MPH.

* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
  HUNTER...             ZENT...               FARGO...
  SAULSBURG...          GREENLEE PARK...      DODSON LAKE...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 216 AND 218.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3499 9105 3499 9114 3492 9114 3492 9112
      3491 9111 3486 9111 3484 9114 3495 9125
      3509 9109 3502 9103
TIME...MOT...LOC 0553Z 223DEG 16KT 3491 9116

$$

44
1 follow-up statement
212 
WWUS54 KLZK 310618
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
118 AM CDT FRI MAY 31 2013

ARC095-147-310628-
/O.CAN.KLZK.TO.W.0048.000000T0000Z-130531T0630Z/
MONROE AR-WOODRUFF AR-
118 AM CDT FRI MAY 31 2013

...THE TORNADO WARNING FOR SOUTHEASTERN WOODRUFF AND NORTH CENTRAL
MONROE COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY MORNING FOR
ARKANSAS.

LAT...LON 3499 9105 3499 9114 3492 9114 3492 9112
      3491 9111 3486 9111 3484 9114 3495 9125
      3509 9109 3502 9103
TIME...MOT...LOC 0618Z 223DEG 16KT 3499 9107

$$

44

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at May 31, 12:36 AM CDT, 17 minutes earlier.

Area forecast discussion, May 31, 12:36 AM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1236 AM CDT FRI MAY 31 2013

.AVIATION...
WIDESPREAD CONVECTION EXPECTED TO CONTINUE THROUGH THE NIGHT WITH A
SLOW WEAKENING TREND EXPECTED. STRONGER CELLS ARE STILL CAPABLE OF
PRODUCING STRONG DAMAGING WINDS AND HAIL. CONDITIONS WILL
GENERALLY AVERAGE VFR BUT MVFR CONDITIONS LIKELY IN AND NEAR ANY
THUNDERSTORM ACTIVITY. ADDITIONAL CONVECTION EXPECTED FRIDAY
AFTERNOON BUT ACTIVITY WILL NOT BE AS WIDESPREAD. SOUTH TO
SOUTHEAST WINDS WILL CONTINUE BETWEEN 10 AND 20 MPH WITH MUCH
HIGHER GUSTS NEAR THUNDERSTORMS.

&&

.PREV DISCUSSION... /ISSUED 203 PM CDT THU MAY 30 2013/

SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT
SHOWERS/STORMS WILL BE LIKELY THIS AFTERNOON AND TONIGHT...WITH
ABUNDANT LOW LEVEL MOISTURE...HIGH SHEAR...AND INSTABILITY
PRESENT. SOME SEVERE STORMS ARE POSSIBLE...AND A TORNADO WATCH HAS
BEEN ISSUED THROUGH 02Z. SOME STRONGER STORMS COULD PRODUCE BRIEF
HEAVY RAINFALL AS WELL...GIVEN THE SLOW MEAN STORM MOTION VECTOR...AND
INCREASING PRECIPITABLE WATER.

ACTIVITY WILL GRADUALLY TRANSLATE NORTHEASTWARD THROUGH THE
OVERNIGHT HOURS...DIMINISHING A BIT AFTER SUNSET. HOWEVER...
ADDITIONAL SHOWERS/STORMS ARE POSSIBLE AS ANOTHER WAVE MOVES
THROUGH...AND THE LOW LEVEL JET KICKS IN. THESE WILL MOST LIKELY
AFFECT NORTHERN ARKANSAS.

THERE WILL LIKELY BE A BRIEF BREAK DURING THE DAY FRIDAY. HOWEVER...
COLD FRONT WILL START TO MAKE ITS WAY INTO THE REGION LATE FRIDAY
AFTERNOON AND EARLY FRIDAY EVENING. SHOWERS AND THUNDERSTORMS ARE
EXPECTED TO DEVELOP AND OVERSPREAD THE AREA...PARTICULARLY IN THE
NORTHWEST. DUE TO ALREADY WET GROUND...THE ADDITIONAL RAINFALL
EXPECTED COULD CAUSE FLASH FLOODING. AMOUNTS OF TWO TO FOUR INCHES
ARE POSSIBLE...WITH HIGHER TOTALS OF FIVE INCHES OR MORE NOT OUT
OF THE QUESTION. FOR THIS REASON...HAVE ISSUED A FLASH FLOOD WATCH
FOR NORTHWEST/NORTH CENTRAL ARKANSAS BEGINNING FRIDAY EVENING
THROUGH MID DAY SATURDAY. IF MODEL TRENDS ARE ANY INDICATION...
THIS MAY NEED TO BE ADJUSTED SOUTHWARD A BIT IN THE NEXT 12-24
HOURS.

THE FRONT WILL MOVE INTO CENTRAL/SOUTHERN ARKANSAS MID DAY INTO
LATE SATURDAY...WITH SHOWERS/STORMS CONTINUING. WHILE LOCALIZED
HEAVY RAINFALL IS A POSSIBILITY THEN...IT/S NOT EXPECTED TO BE AS
WIDESPREAD.

FRONT SHOULD CLEAR OUT BY LATE SATURDAY...WITH COOLER WEATHER IN
THE OFFING.

LONG TERM...MONDAY THROUGH THURSDAY
NO MAJOR CHANGES WERE MADE TO THE EXTENDED FORECAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     71  81  60  78 /  50  70  70  20
CAMDEN AR         71  88  66  84 /  20  60  70  40
HARRISON AR       68  78  56  75 /  80  80  50  10
HOT SPRINGS AR    73  83  64  82 /  20  70  70  30
LITTLE ROCK   AR  72  84  65  82 /  20  70  70  40
MONTICELLO AR     73  89  69  85 /  20  60  70  40
MOUNT IDA AR      74  83  60  80 /  30  70  70  20
MOUNTAIN HOME AR  68  81  58  77 /  80  80  50  10
NEWPORT AR        71  81  61  79 /  30  70  70  30
PINE BLUFF AR     72  85  67  82 /  20  70  70  40
RUSSELLVILLE AR   71  81  60  80 /  50  80  60  10
SEARCY AR         70  82  64  79 /  30  70  70  30
STUTTGART AR      72  86  66  81 /  20  70  70  40
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM THIS EVENING THROUGH SATURDAY AFTERNOON
FOR BAXTER-BOONE-MARION-NEWTON-SEARCY.

&&

AVIATION...56
Hazardous weather outlook, May 30, 8:47 PM CDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
847 PM CDT THU MAY 30 2013

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-311000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
847 PM CDT THU MAY 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE EAST ACROSS THE
AREA THROUGH MOST OF THE OVERNIGHT HOURS. DAMAGING WIND GUSTS AND
VERY HEAVY RAINFALL CAN BE EXPECTED WITH THE STRONGEST STORMS.
ISOLATED TORNADOES WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

YET ANOTHER DISTURBANCE IS EXPECTED TO MOVE THROUGH THE REGION ON
FRIDAY AS AN UPPER LEVEL TROUGH OF LOW PRESSURE MOVES THROUGH THE
NATIONS MID SECTION. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE DURING THE DAY AND SOME OF THE STORMS COULD BE STRONG TO
POSSIBLY SEVERE...ESPECIALLY IN THE AFTERNOON HOURS. THE MAIN SEVERE
WEATHER THREATS WILL BE LARGE HAIL AND STRONG WINDS BUT THE TORNADO
THREAT CAN NOT BE DISCOUNTED ENTIRELY.

IN ADDITION TO THE POSSIBILITY OF STRONG STORMS...THE MOISTURE LADEN
AIR MASS COULD ALSO LEAD TO LOCALLY HEAVY RAIN. ROUGHLY THE NORTHERN
HALF OF THE STATE IS UNDER A SLIGHT RISK OF SEVERE WEATHER FRIDAY.

THE AFOREMENTIONED UPPER TROUGH WILL MOVE OFF TO THE NORTHEAST ON
SATURDAY FINALLY ALLOWING A SLOW MOVING COLD FRONT TO ADVANCE INTO
THE STATE. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG
THE BOUNDARY AND SOME OF THE STORMS COULD BE STRONG TO POSSIBLY
SEVERE WITH DAMAGING WINDS AND HEAVY RAIN THE MAIN CONCERN. THE AREA
OF CONCERN WILL BE ALONG THE BOUNDARY ITSELF AND WILL COVER A MUCH
LARGER AREA THAN TODAY OR FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH MOST OF THE OVERNIGHT
HOURS.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

56/55

In the hours before

Special weather statement, May 30, 10:28 PM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1028 PM CDT THU MAY 30 2013

ARZ033-034-310415-
WHITE AR-WOODRUFF AR-
1028 PM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WOODRUFF AND EASTERN
WHITE COUNTIES UNTIL 1115 PM CDT...

AT 1024 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 4 MILES NORTHEAST OF MCRAE...OR 7 MILES SOUTH
OF SEARCY...MOVING EAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  SEARCY...             AUGUSTA...            WEST POINT...
  PRYOR...              KENSETT...            JUDSONIA...
  HURRICANE LAKE WMA... HIGGINSON...          GEORGETOWN...
  WORDEN...             WALKER...             GRIFFITHVILLE...
  GREGORY...            TURTLE LAKE...        THREE SISTERS LAKE...
  THREE PRONG LAKE...   TAYLOR SLOUGH...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3539 9137 3516 9125 3508 9170 3524 9179
TIME...MOT...LOC 0328Z 249DEG 23KT 3515 9173

44
Local storm report, May 30, 10:29 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1029 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1027 PM     FLASH FLOOD      HOT SPRINGS VILLAGE     34.67N 93.00W
05/30/2013                   GARLAND            AR   TRAINED SPOTTER

            TWO FEET OF WATER REPORTED ACROSS A NUMBER OF ROADWAYS.

&&

55
Local storm report, May 30, 10:34 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1034 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND DMG     TULL                    34.44N 92.57W
05/30/2013                   GRANT              AR   EMERGENCY MNGR

            TREE FELL ONTO A VEHICLE WITH PEOPLE TRAPPED INSIDE THE
            VEHICLE.

&&

55
Local storm report, May 30, 10:39 PM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1039 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     FLASH FLOOD      4 NNW SCOTT             34.74N 92.13W
05/30/2013                   PULASKI            AR   AMATEUR RADIO

            WATER WAS REPORTED OVER FAULKNER LAKE ROAD.

&&

55
Special weather statement, May 30, 10:58 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1058 PM CDT THU MAY 30 2013

ARZ034-045>047-310445-
LONOKE AR-MONROE AR-PRAIRIE AR-WOODRUFF AR-
1058 PM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WOODRUFF...PRAIRIE...
NORTHWESTERN MONROE AND EXTREME EASTERN LONOKE COUNTIES UNTIL 1145 PM
CDT...

AT 1053 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTHWEST OF
DES ARC TO NEAR HAZEN TO 2 MILES SOUTH OF PARKERS CORNER...AND MOVING
EAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  HAZEN...              DE VALLS BLUFF...     CLARENDON...
  ULM...                STUTTGART MUNI ARPT...
  ROE...                PEPPERS LANDING...    PARKERS CORNER...
  HALLSVILLE...         DOBBS LANDING...      ALLENDALE...
  TOLLVILLE...          SLOVAK...             KEEVIL...
  FAIRMOUNT...          DAGMAR WMA...         COTTON PLANT...
  CHILDERS...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 192 AND 213.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3501 9124 3478 9123 3456 9141 3460 9177
      3478 9159 3495 9161
TIME...MOT...LOC 0358Z 273DEG 15KT 3493 9153 3479 9153
          3462 9168

44
Local storm report, May 30, 11:00 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1100 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND DMG     CADDO GAP               34.40N 93.62W
05/30/2013                   MONTGOMERY         AR   CO-OP OBSERVER

            NUMEROUS TREES DOWN IN CADDO GAP.

&&

58

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 7:07 PM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring, Montgomery, Saline38 min
May 30, 7:14 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike46 min
May 30, 7:25 PM CDTSevere Thunderstorm WarningLZKGarland, Perry, Saline, Yell50 min
May 30, 7:28 PM CDTSpecial Weather StatementLZKFaulkner47 min
May 30, 7:30 PM CDTFlash Flood WarningLZKGarland, Montgomery, Perry, Pike, Polk, Scott and 1 more3 hr
May 30, 7:45 PM CDTTornado WarningLZKPerry, Pulaski, Saline30 min
May 30, 7:48 PM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring, Saline42 min
May 30, 7:56 PM CDTTornado WarningLZKPulaski, Saline34 min
May 30, 8:00 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring45 min
May 30, 8:01 PM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott, Yell44 min
May 30, 8:10 PM CDTFlash Flood WarningLZKGarland, Hot Spring, Montgomery, Perry, Saline3 hr
May 30, 8:13 PM CDTTornado WarningLZKFaulkner, Perry, Pulaski, Saline47 min
May 30, 8:20 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, White40 min
May 30, 8:24 PM CDTSevere Thunderstorm WarningLZKFaulkner, Perry, Pulaski, Saline51 min
May 30, 8:30 PM CDTSevere Thunderstorm WarningLZKGarland, Grant, Hot Spring, Pulaski, Saline60 min
May 30, 8:40 PM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring35 min
May 30, 8:44 PM CDTSevere Thunderstorm WarningLZKGarland, Grant, Hot Spring61 min
May 30, 8:45 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery45 min
May 30, 8:55 PM CDTFlash Flood WarningLZKFaulkner, Garland, Grant, Hot Spring, Pulaski, Saline3 hr
May 30, 9:11 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski64 min
May 30, 9:13 PM CDTTornado WarningLZKFaulkner, Lonoke, Pulaski47 min
May 30, 9:33 PM CDTFlash Flood WarningLZKLonoke, Prairie, Pulaski, White3 hr
May 30, 9:38 PM CDTTornado WarningLZKGrant, Saline52 min
May 30, 9:41 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Prairie, Pulaski, White49 min
May 30, 10:15 PM CDTSevere Thunderstorm WarningLZKLonoke, Pulaski, Saline45 min
May 30, 10:21 PM CDTSevere Thunderstorm WarningLZKLonoke, Monroe, Prairie, Woodruff39 min
May 30, 10:27 PM CDTSevere Thunderstorm WarningLZKFaulkner, Perry, Pulaski48 min
May 30, 10:28 PM CDTSpecial Weather StatementLZKWhite47 min
May 30, 10:34 PM CDTFlash Flood WarningLZKFaulkner, Garland, Hot Spring, Montgomery, Perry, Pike and 5 more4 hr
May 30, 10:40 PM CDTRiver Flood WarningLZKSaline36 hr
May 30, 10:41 PM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott49 min
May 30, 10:50 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope40 min
May 30, 10:56 PM CDTSevere Thunderstorm WarningLZKLonoke, Pulaski49 min
May 30, 10:58 PM CDTSpecial Weather StatementLZKPrairie47 min
May 30, 11:25 PM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott, Yell50 min
May 30, 11:47 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie43 min
May 30, 11:50 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, White40 min
May 30, 11:51 PM CDTSevere Thunderstorm WarningLZKMonroe, Prairie, Woodruff39 min
May 30, 11:52 PM CDTSevere Thunderstorm WarningLZKBoone, Marion, Newton53 min
May 31, 12:09 AM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, White36 min
May 31, 12:14 AM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott, Yell61 min
May 31, 12:27 AM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Independence, White48 min
May 31, 12:29 AM CDTSevere Thunderstorm WarningLZKMonroe, Woodruff31 min
May 31, 1:24 AM CDTSpecial Weather StatementLZKCleburne46 min
May 31, 1:48 AM CDTSpecial Weather StatementLZKVan Buren47 min
May 31, 1:58 AM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott47 min
May 31, 2:03 AM CDTFlash Flood WarningLZKHot Spring6 hr
May 31, 2:30 AM CDTFlash Flood WarningLZKClark, Garland, Hot Spring, Logan, Montgomery, Perry and 4 more3 hr
May 31, 2:45 AM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott45 min
May 31, 3:17 AM CDTFlash Flood WarningLZKBaxter, Cleburne, Izard, Pope, Searcy, Stone and 1 more5 hr
May 31, 3:27 AM CDTSevere Thunderstorm WarningLZKGarland, Montgomery63 min
May 31, 3:38 AM CDTFlash Flood WarningLZKCleburne, Independence, Izard, Jackson, Stone, White and 1 more5 hr
May 31, 3:42 AM CDTSpecial Weather StatementLZKIndependence43 min
May 31, 3:58 AM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring, Montgomery, Saline62 min
May 31, 4:02 AM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, White, Woodruff43 min
May 31, 6:19 AM CDTRiver Flood WarningLZKYell28 hr
May 31, 10:16 AM CDTRiver Flood AdvisoryLZKClark, Hot Spring26 hr
May 31, 12:33 PM CDTRiver Flood WarningLZKWhite, Woodruff15 days

Nearby

Tornado Warnings in Arkansas, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.